# SDR MZZA97266

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - ON WALK AROUND DISCOVER CORROSION AT STATION 440 BETWEEN STRINGER STRINGER 28R AND STRINGER 27R.  OPENED FORWARD CARGO FLOOR PANEL AND INSEPCTED DAMAGED AREA.  THERE IS NO DAMAGE TO THE STRINGER AND FRAME WEB ASSEMBLY.  CUTOUT DAMAGED AREA 2.4 INBY BY 2.5 INCH AND FILLED IN WITH FILLER WITH 2024-T3 .0063 MATERIAL AND COVERED WITH EXTERNAL PATCH 9 BY 11 INCH WITH 2024-T3- .0071 MATERIAL.  ALL WORK COMPLIED WITH IAW SRM 53-30-3.  REINSTALLED CARGO FLOOR PANEL AND REPLACED FIRE RESISTANCE TAPE.  (M)
